Unified Apostol-Bernoulli, Euler and Genocchi polynomials

被引:61
|
作者
Ozarslan, M. Ali [1 ]
机构
[1] Eastern Mediterranean Univ, Fac Arts Sci, Dept Math, TR-10 N Cyprus, Mersin, Turkey
关键词
Apostol-Bernoulli polynomials; Apostol-Euler polynomials; Apostol-Genocchi polynomials; Gaussian hypergeometric function; Pfaff-Kummer transformation; Generalized multinomial identity; GENERATING-FUNCTIONS; (H; Q)-EXTENSION; EXTENSION; SYMMETRY; FORMULAS; NUMBERS; SUM;
D O I
10.1016/j.camwa.2011.07.031
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper, we present a unified family of polynomials including not only the Apostol-Bernoulli, Euler and Genocchi polynomials, but also a general family of polynomials suggested by Ozden et al. [H. Ozden, Y. Simsek, H.M. Srivastava, A unified presentation of the generating functions of the generalized Bernoulli, Euler and Genocchi polynomials. Comput. Math. Appl. 60 (10) (2010) 2779-2787]. We obtain the explicit representation of this unified family, in terms of a Gaussian hypergeometric function. Some symmetry identities and multiplication formula are also given. (C) 2011 Elsevier Ltd. All rights reserved.
引用
收藏
页码:2452 / 2462
页数:11
相关论文
共 50 条
  • [41] Unified Bernoulli-Euler polynomials of Apostol type
    Hacène Belbachir
    Yahia Djemmada
    Slimane Hadj-Brahim
    [J]. Indian Journal of Pure and Applied Mathematics, 2023, 54 : 76 - 83
  • [42] Unified Bernoulli-Euler polynomials of Apostol type
    Belbachir, Hacene
    Djemmada, Yahia
    Hadj-Brahim, Slimane
    [J]. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 2023, 54 (01): : 76 - 83
  • [43] Algebraic properties and Fourier expansions of two-dimensional Apostol-Bernoulli and Apostol-Euler polynomials
    Bayad, Abdelmejid
    Navas, Luis
    [J]. APPLIED MATHEMATICS AND COMPUTATION, 2015, 265 : 883 - 892
  • [44] Two closed forms for the Apostol-Bernoulli polynomials
    Hu, Su
    Kim, Min-Soo
    [J]. RAMANUJAN JOURNAL, 2018, 46 (01): : 103 - 117
  • [45] Several identities for the generalized Apostol-Bernoulli polynomials
    Zhang, Zhizheng
    Yang, Hanqing
    [J]. COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2008, 56 (12) : 2993 - 2999
  • [46] Identities and relations involving the modified degenerate hermite-based Apostol-Bernoulli and Apostol-Euler polynomials
    Srivastava, H. M.
    Kurt, Burak
    Kurt, Veli
    [J]. REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, 2019, 113 (02) : 1299 - 1313
  • [47] Degenerate Fubini-Type Polynomials and Numbers, Degenerate Apostol-Bernoulli Polynomials and Numbers, and Degenerate Apostol-Euler Polynomials and Numbers
    Jin, Siqintuya
    Dagli, Muhammet Cihat
    Qi, Feng
    [J]. AXIOMS, 2022, 11 (09)
  • [48] Applications of Symmetric Identities for Apostol-Bernoulli and Apostol-Euler Functions
    He, Yuan
    [J]. SYMMETRY-BASEL, 2023, 15 (07):
  • [49] A unified presentation of the generating functions of the generalized Bernoulli, Euler and Genocchi polynomials
    Ozden, Hacer
    Simsek, Yilmaz
    Srivastava, H. M.
    [J]. COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2010, 60 (10) : 2779 - 2787
  • [50] Bell based Apostol-Bernoulli polynomials and its properties
    Kamarujjama M.
    Daud
    Husain S.
    [J]. International Journal of Applied and Computational Mathematics, 2022, 8 (1)